# SDR SWIA20250228127

- Difficulty date: January 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N170SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000483
- Aircraft time: 26,643 hours, 16,257 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III INTERNAL SIDE FUSELAGE SKIN CORROSION ON SHEAR CLIPS AT FR 87 STRINGER 27R/28R.     (C-CHECK RO 2/27/2025)    REMOVED AND REPLACED SHEAR CLIP AT FR 87 STRINGER 27R/28R REF SRM 51-40-08. NO CHANGE IN WEIGHT CAUSED BY REPAIRS.
